# SDR COMA0160557

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 413 hours, 363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74462
- Condition: Faulty
- Part time: 413 hours, 363 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL ODOR FROM THE GALLEY AREA DISCOVERED AFTER LANDING.REPLACED THE EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK.
